# SDR SWAA102872

- Difficulty date: May 18, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 2,713 hours, 1,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LOWER FWD EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
